# SDR QXEA9900085

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT SURFACE CORROSION UNDER BOTH HOOK LATCH COVER PLATES ON FORWARD CARGO DOOR FOR FORWARD CARGO PIT.  REPAIRED IAW FOKKER SRM 51-10-04.
